![]() | ![]() |
2008 | ||
---|---|---|
4 | EE | Arseny M. Shur: Combinatorial Complexity of Regular Languages. CSR 2008: 289-301 |
2007 | ||
3 | EE | Arseny M. Shur: Rational Approximations of Polynomial Factorial Languages. Int. J. Found. Comput. Sci. 18(3): 655-665 (2007) |
2006 | ||
2 | EE | Arseny M. Shur: Factorial Languages of Low Combinatorial Complexity. Developments in Language Theory 2006: 397-407 |
2001 | ||
1 | EE | Arseny M. Shur, Yulia V. Konovalova: On the Periods of Partial Words. MFCS 2001: 657-665 |
1 | Yulia V. Konovalova | [1] |